# SDR HALA0600581

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 6,844 hours, 17,050 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB110000
- Part serial: 934
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DET INOP NO TEST.  REMOVED AND REPLACED LAV SMOKE DETECTOR PER AMM 26-14-01, TEST CHECK GOOD.  OK FOR SERVICE.
